# SDR EISA20010084

- Difficulty date: May 21, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,878 hours, 54,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 EMERGENCY EXIT LIGHT WILL NOT CHARGE.
